# SDR AALA202311077717

- Difficulty date: November 6, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N829AN
- Make and model: Boeing 787-9
- Aircraft serial: 40651
- Aircraft time: 24,468 hours, 2,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P207002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHT BATTERY BAD FORWARD CREW BUNK AREA. MAINTENANCE REPLACED BATTERY PACK ON EMERGENCY FLASHLIGHT BATTERY AT FORWARD CREW BUNK IAW AMM 25-64-00.
